Algebraic surfaces of general type with P9=7 and K very ample
Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 7-12
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1985_29_a2,
author = {Aigli Papantonopoulou},
title = {Algebraic surfaces of general type with {P9<=7} and {K} very ample},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {7--12},
year = {1985},
volume = {29},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1985_29_a2/}
}
Aigli Papantonopoulou. Algebraic surfaces of general type with P9<=7 and K very ample. Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 7-12. http://geodesic.mathdoc.fr/item/MR_1985_29_a2/